# SDR MASA2015012312864

- Difficulty date: January 23, 2015
- Submitted: January 24, 2015
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 11,022 hours, 11,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY.
